Michael Murray
Michael Murray
Professor of Pure Mathematics, University of Adelaide
Verified email at adelaide.edu.au
Title
Cited by
Cited by
Year
Differential geometry and statistics
MK Murray, JW Rice
CRC Press, 1993
405*1993
XII. An Introduction to Bundle Gerbes
MK Murray
The Many Facets of Geometry 1 (9), 237-261, 2010
365*2010
An introduction to bundle gerbes
MK Murray
arXiv preprint arXiv:0712.1651, 2007
365*2007
Bundle gerbes
MK Murray
Journal of the London Mathematical Society 54 (2), 403-416, 1996
3481996
Twisted K-theory and K-theory of bundle gerbes
P Bouwknegt, AL Carey, V Mathai, MK Murray, D Stevenson
Communications in Mathematical Physics 228 (1), 17-49, 2002
2652002
Symmetric monopoles
NJ Hitchin, NS Manton, MK Murray
Nonlinearity 8 (5), 661, 1995
1391995
Bundle gerbes: stable isomorphism and local theory
MK Murray, D Stevenson
Journal of the London Mathematical Society 62 (3), 925-937, 2000
1362000
On the construction of monopoles for the classical groups
J Hurtubise, MK Murray
Communications in mathematical physics 122 (1), 35-89, 1989
1111989
Holonomy on D-branes
AL Carey, S Johnson, MK Murray
Journal of Geometry and Physics 52 (2), 186-216, 2004
992004
Bundle gerbes for chern-simons and wess-zumino-witten theories
AL Carey, S Johnson, MK Murray, D Stevenson, BL Wang
Communications in mathematical physics 259 (3), 577-613, 2005
892005
Index theory, gerbes, and Hamiltonian quantization
A Carey, M Murray, J Mickelsson
Communications in mathematical physics 183 (3), 707-722, 1997
791997
Kac-Moody monopoles and periodic instantons
H Garland, MK Murray
Communications in mathematical physics 120 (2), 335-351, 1988
731988
Bundle gerbes applied to quantum field theory
AL Carey, J Mickelsson, MK Murray
Reviews in Mathematical Physics 12 (01), 65-90, 2000
692000
Higgs fields, bundle gerbes and string structures
MK Murray, D Stevenson
Communications in mathematical physics 243 (3), 541-555, 2003
612003
A note on the (1, 1,..., 1) monopole metric
MK Murray
Journal of Geometry and Physics 23 (1), 31-41, 1997
58*1997
Higher bundle gerbes and cohomology classes in gauge theories
AL Carey, MK Murray, BL Wang
Journal of Geometry and Physics 21 (2), 183-197, 1997
411997
Non-Abelian magnetic monopoles
MK Murray
Communications in Mathematical Physics 96 (4), 539-565, 1984
411984
The dynamics of the SU (3) charge (1, 1) magnetic monopole
SA Connell, MK Murray
Research rep./Austral. nat. univ. Centre for mathematics a. its applications …, 1991
351991
Faddeev's anomaly and bundle gerbes
AL Carey, MK Murray
Letters in Mathematical Physics 37 (1), 29-36, 1996
301996
On the complete integrability of the discrete Nahm equations
MK Murray, MA Singer
Communications in Mathematical Physics 210 (2), 497-519, 2000
282000
The system can't perform the operation now. Try again later.
Articles 1–20